Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    keltiktiger is offline Junior Member
    Join Date
    Aug 2005
    Location
    MA
    Posts
    111

    Accutane at PCT?

    I've started a cycle that is due to end mid Dec and now I'm a little worried about breaking out over Xmas & New Years when I really wanna be looking my best!!!!

    It is a Test only cycle - 10 weeks at 330mg/week and I'm jumpstarting it with Dbol (25mg/day for 4 weeks) - my first cycle (apart froma Dbol only short cycle that worked well for me actually). It's a low dose 1st cycle.

    I had acne problems long before & went through 2 courses of Acutane - on the 2nd course I stopped early and have about 6 weeks worth of Acutane saved. It really did work for me but I get the occasional flare-up.

    Should I use these as a precaution at PCT (I'd probably not use them unless I feel a flare-up coming on - I can actually tell when!) - I know they are tough on the liver but it will have been 8 weeks or so since I took the Dbol (I will of course take Milk Thistle). I'll also take Vit A, Bit B5, Flax Oil, Zinc which all seem to help.

  2. #2
    powerliftmike's Avatar
    powerliftmike is offline AR-Hall of Famer
    Join Date
    Aug 2005
    Location
    gates of hell
    Posts
    5,512
    If you read up on accutane you will find that you should NEVER take any vitamin A while using it. It greatly multiplies liver damage since accutane is a retinoid which is a vitamin a derivative. Accutane is also not a PCT drug, but it can be used during this time, but best results would be to take during cycle since that is where the worst acne will be.

  3. #3
    keltiktiger is offline Junior Member
    Join Date
    Aug 2005
    Location
    MA
    Posts
    111
    Yeh I should have pointed out that I supplement with Vit A to help the Accutane effects as I would only use half the recommended dosage of Accutane (one pill a day) - that way what I have will last longer by using it with Vit A. I am well aware that VIT A is perhaps the most toxic of vitamins as it can build up in the liver. I know it's not a PCT drug (nothing to do with restoring Test levels) - just wanted to know if it would interfere with the Clomid or Nolva and if anyone had experience with it working to prevent acne at the PCT stage when bad flare ups could occur.

  4. #4
    mranak is offline Associate Member
    Join Date
    Sep 2005
    Posts
    484
    Have you tried tretinoin cream or gel (brand name is Retin-A)?

  5. #5
    Needle_Newb is offline Junior Member
    Join Date
    Jun 2005
    Posts
    136
    but best results would be to take during cycle since that is where the worst acne will be.
    Worst acne for me is post-cycle. I get barely a zit while I am on.

  6. #6
    jeffsz28 is offline Associate Member
    Join Date
    Jun 2002
    Location
    ohio
    Posts
    241
    same here bro. my skin is clean until two weeks after my last injection is when all hell breaks loose

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •